# SDR CA020702010

- Difficulty date: June 24, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 2,053 hours
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell, 407030801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN TAILBOOM SKIN FOUND ON LEFT HAND SIDE EXTENDING FROM FORWARD RIVET ON UPPER LEFT HAND ANGLE SUPPORT P/N 407-023-800-117 TO NEXT RIVET UP ON TAILBOOM SKIN. TAILBOOM REMOVED FROM SERVICE AND IS BEING SHIPPED TO BELL HELICOPTERS FOR EVALUATION. REPLACEMENT TAILBOOM WAS INSTALLED.
